# SDR VTZA990041

- Difficulty date: April 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41022
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake System
- Condition: Req'D Service
- Location: Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROC-IAD - FLT 7647 - DURING LANDING, EXPERIENCED MAIN TOE BRAKES FAILURE.  MAINTENANCE OPS CHECKED BRAKE SYSTEM.  ACCUMULATORS AND ANTI-SKID BOX.  NO DEFECTS NOTED, BLED BRAKES.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE  (M)
